RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1997, Volume 52, Issue 3(315), Pages 189–190 (Mi umn1592)  

This article is cited in 1 scientific paper (total in 3 paper)

Mathematical Events

Aleksei Fedorovich Leont'ev (1917–1987) (on the 80th anniversary of his birth)

A. G. Vitushkin, V. S. Vladimirov, A. A. Gonchar, V. V. Napalkov, S. M. Nikol'skii, A. M. Sedletskii, P. L. Ul'yanov, Yu. N. Frolov


DOI: https://doi.org/10.4213/rm1592

Full text: PDF file (72 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1997, 52:3, 635–637

Bibliographic databases:

Document Type: Personalia
MSC: 01A70, 01A60

Citation: A. G. Vitushkin, V. S. Vladimirov, A. A. Gonchar, V. V. Napalkov, S. M. Nikol'skii, A. M. Sedletskii, P. L. Ul'yanov, Yu. N. Frolov, “Aleksei Fedorovich Leont'ev (1917–1987) (on the 80th anniversary of his birth)”, Uspekhi Mat. Nauk, 52:3(315) (1997), 189–190; Russian Math. Surveys, 52:3 (1997), 635–637

Citation in format AMSBIB
\Bibitem{VitVlaGon97}
\by A.~G.~Vitushkin, V.~S.~Vladimirov, A.~A.~Gonchar, V.~V.~Napalkov, S.~M.~Nikol'skii, A.~M.~Sedletskii, P.~L.~Ul'yanov, Yu.~N.~Frolov
\paper Aleksei Fedorovich Leont'ev (1917--1987) (on the 80th anniversary of his birth)
\jour Uspekhi Mat. Nauk
\yr 1997
\vol 52
\issue 3(315)
\pages 189--190
\mathnet{http://mi.mathnet.ru/umn1592}
\crossref{https://doi.org/10.4213/rm1592}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1479405}
\zmath{https://zbmath.org/?q=an:0913.01035}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1997RuMaS..52..635F}
\transl
\jour Russian Math. Surveys
\yr 1997
\vol 52
\issue 3
\pages 635--637
\crossref{https://doi.org/10.1070/RM1997v052n03ABEH001822}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1997YA37800016}


Linking options:
  • http://mi.mathnet.ru/eng/umn1592
  • https://doi.org/10.4213/rm1592
  • http://mi.mathnet.ru/eng/umn/v52/i3/p189

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Bolibrukh, A. A. Gonchar, I. V. Volovich, V. G. Kadyshevskii, A. A. Logunov, G. I. Marchuk, E. F. Mishchenko, S. M. Nikol'skii, S. P. Novikov, Yu. S. Osipov, L. D. Faddeev, D. V. Shirkov, “Vasilii Sergeevich Vladimirov (on his 80th birthday)”, Russian Math. Surveys, 58:1 (2003), 199–209  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. “The List of S.M. Nikol'skii's Works”, Proc. Steklov Inst. Math., 248 (2005), 2–20  mathnet  mathscinet  zmath
    3. S. I. Adian, O. V. Besov, A. A. Gonchar, M. I. Dyachenko, B. S. Kashin, S. M. Nikol'skii, M. K. Potapov, “Petr Lavrent'evich Ul'yanov (obituary)”, Russian Math. Surveys, 62:4 (2007), 767–773  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:237
    Full text:82
    References:45
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018